# SDR 95ZZZX2288

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N727WF
- Make and model: Boeing 727-23
- Aircraft serial: 20045
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Chord
- Condition: Corroded
- Location: V-Stab Sta 22.5
- Part time: 26,471 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE VERTICAL STABILIZER, REAR SPAR, LT CHORD AT STABILIZER, STA 225, WAS FOUND SEVERELY CORRODED DURING A RE-ENGINE MODIFICATION.  THE CAUSE IS PROBABLY A LACK OF DRAINAGE AND AGE.  THE ONLY WAY TO FIND THIS PROBLEM IS WITH AN X-RAY INSPECTION.
